Subadditive ergodic theorems for random sets in infinite dimensions

Jennie C. Hansen, Paul Hulse

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We prove pointwise and mean versions of the subadditive ergodic theorem for superstationary families of compact, convex random subsets of a real Banach space, extending previously known results that were obtained in finite dimensions or with additional hypotheses on the random sets. We also show how the techniques can be used to obtain the strong law of large numbers for pairwise independent random sets, as well as results in the weak topology. © 2000 Elsevier Science B.V.

Original languageEnglish
Pages (from-to)409-416
Number of pages8
JournalStatistics and Probability Letters
Volume50
Issue number4
Publication statusPublished - 1 Dec 2000

Keywords

  • Random sets
  • Subadditive ergodic theorem

Fingerprint Dive into the research topics of 'Subadditive ergodic theorems for random sets in infinite dimensions'. Together they form a unique fingerprint.

  • Cite this